# SDR YENA2024062400903

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 241 hours, 37 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cids
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#7, JFK-LHR. (ETOPS)  CIDS 2 MAINTENANCE MESSAGE ( CLASS II MX MSG DISPLAYED - CIDS ); NO ACTIVE MSG DISPLAYED. FAULTS INDICATED ONCE IN THE PAST 5 DAYS + PRIOR ONE MONTH. PERFORMED BITE TEST IAW AMM 23-73-00. TEST OK. MX-4 UPDATED. MDDR CLEAR.
